Posted by November121, 26 February 2012 · 222 views
Hey everyone! So here I am on month nine taking 40mg a day. My red marks have faded significantly. I was looking at pics from a year ago and I couldn't believe my skin was that bad! I've been remembering my skin in the fall. It was covered in dark red marks. Now the crescent area under my left eye is gone. The whole cheek is full of light & fading redmarks. There are a few small splotches but the rest just looks like uneven skin tone. Under my right eye, the crescent area is really light. The rest of the cheek is just full of light splotchy reddish/pink marks. I still have a dark splotch on my jawline from a cyst I had a year or so ago. Anyway, side effects: I am hardly dry. Although I can go longer without showering and my skin hardly looks shiny, I don't feel very dry. My lips are decent and my skin isn't flaky or peely. My back is doing fine. The worst side effect for me is the redness. It hasn't been too bad tis week, but I'm still pretty red. Makeup or anti redness lotions & primers hardly help. So this week I got a couple of tiny pink bumps on my right cheek and a couple of pink bumps on my forehead. They're tiny, practically not there, and fast healing. I don't mind them. Gotta love accutane:) Good luck to everyone!